Automation and Remote Control

, Volume 72, Issue 5, pp 1036–1047

On perturbations of systems with multidimensional degeneration

  • M. I. Kamenskii
  • B. A. Mikhailenko
Robust and Adaptive Systems

DOI: 10.1134/S0005117911050110

Cite this article as:
Kamenskii, M.I. & Mikhailenko, B.A. Autom Remote Control (2011) 72: 1036. doi:10.1134/S0005117911050110

Abstract

Bifurcation conditions are found for the periodic solutions in systems of differential equations with the perturbation (small disturbance) in the case of existence of joined Floke solutions in a linearized nonperturbed system. For this case a multidimensional analog of the Malkin bifurcation function is built up.

Copyright information

© Pleiades Publishing, Ltd. 2011

Authors and Affiliations

  • M. I. Kamenskii
    • 1
  • B. A. Mikhailenko
    • 1
  1. 1.Voronezh State UniversityVoronezhRussia